Tadpole Domination in Graphs M. N. Al-Harere P. A. Khuda Bakhash*

Main Article Content

Baghdad Science Journal

Abstract

A new type of the connected domination parameters called tadpole domination number of a graph is introduced. Tadpole domination number for some standard graphs is determined, and some bounds for this number are obtained. Additionally, a new graph, finite, simple, undirected and connected, is introduced named weaver graph. Tadpole domination is calculated for this graph with other families of graphs.

Article Details

How to Cite
1.
Journal BS. Tadpole Domination in Graphs. BSJ [Internet]. 9Dec.2018 [cited 21Mar.2019];15(4):466-71. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/43
Section
Articles

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>